Structure of finite groups with S-quasinormal third maximal subgroups

Authors

  • Yu. V. Lutsenko
  • A. N. Skiba Гомель. гос. ун-т им. Ф. Скорины, Беларусь

Abstract

We study finite groups whose 3-maximal subgroups are permutable with all Sylow subgroups.

Published

25.12.2009

Issue

Section

Research articles

How to Cite

Lutsenko, Yu. V., and A. N. Skiba. “Structure of Finite Groups With S-Quasinormal Third Maximal Subgroups”. Ukrains’kyi Matematychnyi Zhurnal, vol. 61, no. 12, Dec. 2009, pp. 1630-9, https://umj.imath.kiev.ua/index.php/umj/article/view/3127.